Get your Health question answered in 3 easy steps

195 Doctors Online
Owl Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes gas related problems and how are they treated ? How can I improve my self confidence and gain weight ?

I am 35 yrs old and have had gastric issues most of my college days. I get stomach upsets atleast once a month. my problem now is that I feel mentally tired most of the time.I think a lot and usually look lost. It is effecting my image with my peers / friends. I have been lean, underweight and had severe dandruff most of my college life. It is effecting my confiedence and want to do something about it. Please advise.
Sun, 22 Jan 2012
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,   ,   ,   ,  
Drug/Medication
General & Family Physician 's  Response
Hi;
welcome to HealthcareMagic
Gastric issues most of the time are related to lifestyle like odd hours of food ;no exercise;eating more of outside food etc;so better make changes in your habits if there is a problem.If you have acidity take medicine course prescribed by a doctor .Mental tiredness can be due to mental stress;family issues;over work ;work pressure.Even dandruff is caused by stress both physical and mental and and you are underweight also.I would suggest you to get examined and investigated to find the physical cause of being underweight and get treated by a doctor.Once the cause is known and treated you should be fine.The confidence isalso related to physical wellbeing so better get treated .Start on a multivitamin and you should feel better as vitamins like B12 deficiency are known to cause depression;fatigue;weakness and even loss of concentration.
Take care.
Thanks
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I m havung these nasty burp problem but I don t have a sour stomach, but I burp like i do and I m not experiencing stomach pain and when i pass gas it does nt smell at all, please help me like i can t take it anymore either my family thats how bad the smell is

doctor1 MD

Hi! I m a young woman currently living in Florida. I ve noticed whenever I go home to visit my parents in Colorado, My body becomes VERY bloated, and I am gassy throughout the entire trip. Is there anyway to combat this? How long does it take for my body to pressurize and become less bloated?

doctor1 MD

My baby is 1 month a a week old he keeps on weeping for whole night...........after so much checkup with doctors it is observed that he is having gas in the stomach how can we cure it and we are giving him dexolac beside his mother s milk......is it is safe to give dexolac or we shall go for lactogen

Recent questions on Multivitamin

doctor1 MD

Hi, I'm 25 years old female and have been experiencing hair loss for over 8 years now. I also got my CBC test and thyroid test done but they are all fine - I don't have iron deficiency or thyroid problem, I don't understand the cause of this gradual hair loss. It started after I'd done extreme dieting at the age of 16, but it's been years since I've stopped dieting and eating healthy but still no improvement. I also take multivitamins as prescribed by a dermatologist. Neither does such condition run in my family.. Please help!
p.s I am 52 kg in weight and 5'5" in height.

doctor1 MD

Hi, I was diagonised with duodenitis and gastristis three months ago. Was prescribed PAN 40 for three months. Now my medication is over but am having alot of constipation problems and also experience blood in stool sometimes. I wanted to know does this condition create constipation or is it do with multivitamins I am also having? Do I need medical help?
Thank you.

Jishit Shah

doctor1 MD

I am suffering from prostate enlargement for couple of years. The following conditions can be observed after the continues treatment. The medical specialist (Dr.) recommended antibiotics but found no results. Via internet I started taking multivitamin which consist of Zinc & selenium and vitamin E and C together and raw garlic with diner. The results are as follows.

burning sensation after ejaculation - disappeared
pain in right testicle - disappeared
urgency in urinating - reduced by 50%
urine flow - increased by 60%

there are some days found difficult to urinate only in the morning. (first time only)

PSA level is varying from 4 to 6 in last two years.

Could you recommend a treatment to come out from this permanently.

Thanks

doctor1 MD

hi im 30 years old and just started losing eyebrow hair randomly. so i did some google search and started eating biotin supplement 5000 mcg and also ive been taking multivitamins as well and started taking hyaluronic acid plus pills 100 mcg are all 3 pills ok to be takes daily ( i eat them with meals but multivitamins separately)

doctor1 MD

Hi Doctor, My wife is 12 weeks pregnant now. She is suffering a lot with constipation though she is try to take a lot of water as advised. COuld you advise if there is a medication or something for this. Also, right now she is suffering from mouth...

doctor1 MD

I am 45 days pregnant and i already have 1 child who is 2 years old. Myself amd my husband have not planned for the second child so we want to abort this pregnancy . We consulted a doctor and he has given 6 tablets for 10 days most of which is...

doctor1 MD

I am a 49 yo female. I have had external hemorrhoids in the distant past. I pass a large (long), snakey, formed stool daily. The terminal part of the stool is sometime mushy. Occasionally the stool clogs the toilet. I have a very fibre rich diet...